# SDR CALA9701161

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 15611166
- Condition: Zero Pressure
- Location: R-2 Door
- Part time: 20,795 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-2 DOOR ESCAPE SLIDE WITH ZERO PRESSURE.  THE SLIDE WAS REMOVED AND REPLACED.
